A thermodynamical approach to continued fraction expansions for the shear viscosity

C. Pérez-García, D. Jou

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)

Abstract

In a thermodynamical framework, evolution equations for the fast (non-conserved) variables are obtained, which in particular cases lead to equations of the Ginzburg-Landau type. The present scheme leads, in a natural way, to a continued fraction expansion for the transport coefficients using thermodynamical assumptions only. © 1985.
Original languageEnglish
Pages (from-to)390-392
JournalPhysics Letters A
Volume107
Issue number8
DOIs
Publication statusPublished - 25 Feb 1985

Fingerprint Dive into the research topics of 'A thermodynamical approach to continued fraction expansions for the shear viscosity'. Together they form a unique fingerprint.

Cite this